skin-hair-icon
Acne vulgaris
I have big red patches on my left cheek that has fluid oozing out of it. It started out as acne as it usually has pus on the surface. Now it is red and it stings when I wash them. A dermatologist recommended Oxidoben gel which I've been using since the past three months since the start of the infection. The redness doesn't seem to go away and it started again recently. Please help.
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

You are having post acne erythematous scars. Difficult to suggest treatment without seeing you in person.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.